Volume 29,Issue 4,2009 Table of Contents

   
Other Issues:  
  

目录

Bipartite Graphs $K_{n,n r}-A~(|A|\leq 3)$ Determined by Their Cycle Length Distributions
  LI Ning and HOU Xin Min
  2009,29(4):571-579 [Abstract(1520)]  [View PDF]
  
The Crossing Numbers of Cartesian Products of Stars with a 5-Vertex Graph
  SU Zhen Hua and HUANG Yuan Qiu
  2009,29(4):580-586 [Abstract(1542)]  [View PDF]
  
Reproducing Kernel for $D^2(\Omega,\rho)$ and Metric Induced by Reproducing Kernel
  ZHAO Zhen Gang
  2009,29(4):587-598 [Abstract(1427)]  [View PDF]
  
Locally Inverse Semigroups with Inverse Transversals
  SHAO Yong and ZHAO Xian Zhong
  2009,29(4):599-606 [Abstract(1573)]  [View PDF]
  
Two Kinds of Weak Berwald Metrics of Scalar Flag Curvature
  CHENG Xin Yue and LU Cong Yin
  2009,29(4):607-614 [Abstract(1663)]  [View PDF]
  
Finite Groups All of Whose Second Maximal Subgroups Are $PSC^{*}$-Groups
  SHEN Zhen Cai,LI Shi Rong,LIU Jian Jun and LIU Xiao Chun
  2009,29(4):615-622 [Abstract(1389)]  [View PDF]
  
The Properties of Bianalytic Functions with Zero Arc at a Pole
  WANG Fei,HUANG Xin Min and LIU Hua
  2009,29(4):623-628 [Abstract(1625)]  [View PDF]
  
Pointwise Approximation by Sz\`{a}sz-Mirakjan Quasi-Interpolants
  GUO Shun Sheng,ZHANG Geng Sheng and LIU Li Xia
  2009,29(4):629-638 [Abstract(1566)]  [View PDF]
  
Iteration $x_{n 1}=\alpha_{n 1}f(x_n) (1-\alpha_{n 1})T_{n 1}x_n$ for an Infinite Family of Nonexpansive Maps $\{T_n\}_{n=1}^\infty$
  RAO Ruo Feng
  2009,29(4):639-648 [Abstract(1899)]  [View PDF]
  
Possible Spectrums of 3$\times$3 Upper Triangular Operator Matrices
  HAI Guo Jun and Alatancang
  2009,29(4):649-661 [Abstract(1584)]  [View PDF]
  
Integral Representation of Harmonic Function in a Half-Plane
  LI Hong Wei and DENG Guan Tie
  2009,29(4):662-670 [Abstract(1756)]  [View PDF]
  
Positive Solutions of Singular Fourth Order Four Point Boundary Value Problems with $p$-Laplacian Operator
  CHEN Yong Peng and QI Shi Shuo
  2009,29(4):671-681 [Abstract(1649)]  [View PDF]
  
$L(d_1, d_2, \ldots, d_t)$-Number $\lambda(C_n; d_1, d_2, \ldots, d_t)$ of Cycles
  GAO Zhen Bin and ZHANG Xiao Dong
  2009,29(4):682-686 [Abstract(1973)]  [View PDF]
  
On Extension of 1-Lipschitz Mappings between Two Unit Spheres of $ l^p(\Gamma)$ Type Spaces ($1
  FANG Xi Nian
  2009,29(4):687-692 [Abstract(1595)]  [View PDF]
  
Solvability of Multi-Point Boundary Value Problem
  ZHANG Hui Xing,LIU Wen Bin,ZHANG Jian Jun and CHEN Tai Yong
  2009,29(4):693-699 [Abstract(1822)]  [View PDF]
  
A Note on General Frames for Bivariate Interpolation
  TANG Shuo and ZOU Le
  2009,29(4):700-706 [Abstract(1710)]  [View PDF]
  
Energy Decaying and Blow-Up of Solution for a Kirchhoff Equation with Strong Damping
  YANG Zhifeng and QIU Dehua
  2009,29(4):707-715 [Abstract(1824)]  [View PDF]
  
A Fixed Point Theorem for Set-Valued Mapping in Abstract Convex Space with Application
  FAN Xiao Dong and XIANG Shu Wen
  2009,29(4):716-720 [Abstract(1636)]  [View PDF]
  
Two-Queue Polling Model with a Timer and a Randomly-Timed Gated Mechanism
  LI Jin Zhi
  2009,29(4):721-729 [Abstract(1888)]  [View PDF]
  
Sequences of Lower Bounds for the Perron Root of a Nonnegative Irreducible Matrix
  ZHONG Qin and HUANG Ting Zhu
  2009,29(4):730-736 [Abstract(1682)]  [View PDF]
  
Analytic Solutions of a Polynomial-Like Iterative Functional Equation near Resonance
  LIU Ling Xia and SI Jian Guo
  2009,29(4):737-744 [Abstract(1733)]  [View PDF]
  
The Killing Forms of Lie Triple Systems
  ZHANG Zhi Xue and GAO Rui
  2009,29(4):745-752 [Abstract(1495)]  [View PDF]
  
Note on the Reciprocal Sum of a Sum-Free Sequence
  YANG Shi Chun
  2009,29(4):753-755 [Abstract(1689)]  [View PDF]
  
Maschke-Type Theorems for Weak Smash Coproducts
  JIA Ling
  2009,29(4):756-760 [Abstract(1500)]  [View PDF]